# SDR QXEA0202289

- Difficulty date: December 27, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFING ON MATTING SURFACE AND AROUND BOLT HOLES AT ONE END OF FUEL PANEL 524BT ON LEFT HAND WING.  REPAIRED IAW DHC-8 SRM 57-20-11.
